# SDR SWAA2021040556640

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CRACKED INTERCOSTAL BS400 TO BS420 STR26L WL158 / REPLACED FCB INTERCOSTAL BS 400 TO BS 420 STR 26L WL 158 PO # 764707 PER DWG 143A7505 AND SRM 51-40-02-0G-0
